Per citar aquest document: http://ddd.uab.cat/record/145349
Scopus: 0 cites, Web of Science: 0 cites,
On the norming constants for normal maxima
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Jolis Giménez, Maria (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: In a remarkable paper, Peter Hall [On the rate of convergence of normal extremes, J. App. Prob, 16 (1979) 433–439] proved that the supremum norm distance between the distribution function of the normalized maximum of n independent standard normal random variables and the distribution function of the Gumbel law is bounded by 3/ log n. In the present paper we prove that choosing a different set of norming constants that bound can be reduced to 1/ log n. As a consequence, using the asymptotic expansion of a Lambert W type function, we propose new explicit constants for the maxima of normal random variables.
Nota: Número d'acord de subvenció MINECO/MTM2012-33937
Nota: Número d'acord de subvenció MINECO/MTM2009-08869
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Gaussian law ; Extreme value theory ; Lambert W function
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 422 (2015) , p. 376-396, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2014.08.025


21 p, 373.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-16



   Favorit i Compartir